Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking medicine for TB. Now fever, night sweat and weakness. Common?

Hello doctor,my husband has TB.he was using the medicines from last 48days.while he strd the medication he was fine.But now from last 10days he is having the low grade fever and sometimes night sweats and he is still has weakness,really iam so worried about that.Please help me out of this problem.Is it common in TB patients or any other reason.Recently some extra flesh was seen inside the butt,some puss is coming from that.Is that the piles or something.kinddly please respond to my queries. Thanks
Asked On : Wed, 19 Dec 2012
Answers:  2 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Hi divya

it seems that your husband was responding to tb treatment. the new problem can be due to some new infection process going on. you have got clearcut evidence for the same in form of anal pus discharge. this can be piles, fistula-i-ano sort of thing. kindly visit a surgeon and get a proctoscopy done.

he may prescribe you some antibiotics and every thing will be ok.

best wishes
Answered: Fri, 29 Mar 2013
I find this answer helpful
General & Family Physician Dr. Ilanchey's  Response
it may be fistula in anus a condition in which there is an abnormal tube like structure connects nala canal with inside of your body. pus coming from it suggests infection which causes fever . if there is no jaundice or liver function test is normal then no need to worry as these are side effects of anti TB drugs. If there is weight gain and decrease in cough with sputum production then it suggests improvement. for above problem in butt consult a surgeon immediately
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor